# SDR DU4R2007148

- Difficulty date: July 9, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N638DL
- Make and model: Boeing 757
- Aircraft serial: 23761
- Aircraft time: 63,658 hours, 29,652 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291043, NR22684,   FOUND DENT ON FUSELAGE FRAME AFT PIT BS 1520 LBL 26.  REPAIRED BY TRIMMING OUT DENTED AREA, HFEC CUT OUT IAW D6-34N301, PT. 6 51-00-19, NO RELEVANT INDICATIONS. FABRICATED AND INSTALLED REPAIR DOUBLER 19-1/4,  X 2-3/4,  X 1-1/2,  FROM 7075-T6 .063 IAW SRM 53-60-07, 51-20-01 AND 51-40-02.
